# SDR CA971216057

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 115384007
- Condition: Failed
- Location: Vent Blower
- Component: Dynamic, 115384007
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, THE VENT BLOWER STOPPED WORKING.  INSPECTION FOUND POWER TO THE UNIT, BUT INTERNAL DEFECT APPARENT.
